# SDR ASAA2023082344750

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 26,617 hours, 8,347 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. PERFORMED #1 ZONE PACK TEMP CONTROLLER BITE REF AMM 21-61-00. NO FAULTS FOUND, APPEARS TO BE AN INTERMITTENT FAULT. NO HISTORY FOR 30 DAYS. THIS CLEARS MEL 21-32B. C/N 2303349 REMOVED. SEAMC PETER NOTIFIED.
